# SDR 05FDEA01392

- Difficulty date: May 20, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL CUTOUT FOR PANEL 650HB HAS ONE EXISTING PLUG BROKEN ON ONE SIDE.  REMOVED DOME NUT IAW A310 SRM 51-40-21.  REMOVED PLUG IAW A310 SRM 51-40-51.  REAMED HOLE TO  0.4215 TO REMOVE CRACK IAW A310-SRM 51-40-44.  NO DEFECTS NOTED IAW NTM 51-10-01.  REPAIRED HOLE IAW EA 6-5710-88828 PT1 AND TD J1/S1/00726/2005.  INSTALLED DOME NUT IAW A310 SRM 51-40-21, DOME SEALED IAW A310 SRM 51-76-20.  THIS IS A MAJOR REPAIR PER FEDEX GMM 6-2-100.
